# SDR DALA1244800921

- Difficulty date: August 7, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 62,091 hours, 47,682 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 446-465 L4l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND A CRACKED LONGERON AT 4 LT BS 446-465.  DAMAGED LONGERON WAS REMOVED BS 434-511 AND NEW SECTION  AND SPLICE INSTALLED IAW SRM 53-02 FIG 18.
